Ueber den Fuchs'schen Grenzkreis

W. Anissimoff

Mathematische Annalen (1892)

  • Volume: 40, page 145-148
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Anissimoff, W.. "Ueber den Fuchs'schen Grenzkreis." Mathematische Annalen 40 (1892): 145-148. <http://eudml.org/doc/157588>.

author = {Anissimoff, W.},
journal = {Mathematische Annalen},
keywords = {Counterexample to an assertion of Fuchs; uniformization},
language = {ger},
pages = {145-148},
title = {Ueber den Fuchs'schen Grenzkreis},
url = {http://eudml.org/doc/157588},
volume = {40},
year = {1892},

AU - Anissimoff, W.
TI - Ueber den Fuchs'schen Grenzkreis
JO - Mathematische Annalen
PY - 1892
VL - 40
SP - 145
EP - 148
LA - ger
KW - Counterexample to an assertion of Fuchs; uniformization
UR - http://eudml.org/doc/157588
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.